# SDR AALA201903129023

- Difficulty date: March 7, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 20,477 hours, 8,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004326
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT SILL PLATE, FRAME 68, +Y1292.  REPAIRED THE SILL PLATE IAW SRM 53-41-14-300-100, REPAIR PRINCIPLE 5.
